# SDR 2009FA0000220

- Difficulty date: February 28, 2009
- Submitted: March 12, 2009
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: MFD0725
- Condition: Intermittent
- Location: Mlg
- Part time: 420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE UP POSITION, THE GEAR WOULD NOT RETRACT.  ON TROUBLESHOOTING, THE MECHANIC CYCLED  GEAR SEVERAL TIMES AND GOT GEAR RETRACTION TO FAIL.  REPLACED RELAY WITH NEW IAW DATE CODE MFD RW 0734.  NO RECOMMENDATIONS AT THIS TIME.  (K)
